# SDR REXA2014120501162

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,672 hours, 10,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 BATTERY WILL NOT ILLUMINATE EMER LIGHTS.  R & R NR 4 EMER BATTERY IAW TASK 33-51-17-000-801-A04.
